| Model Number |
BEA22-80/I20-40 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
11/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.Device remains implanted.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately four and a half (4.5) years post initial procedure, a computed tomography (ct) scan identified aneurysm enlargement, however, the ct did not show any endoleak.The patient is currently being monitored while an intervention is being discussed.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the aneurysm enlargement and surgical conversion with explant are unconfirmed.It was reported that patient underwent surgical explant with aortic replacement however this could not be conclusively determined.This is not consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2.Corrections: h6: health effect impact code: remove code 4614 h6: medical device problem: remove code 3190 h6: investigation finding: remove code 3233 h6: investigation conclusion: remove code 11.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately four and a half (4.5) years post initial procedure, a computed tomography (ct) scan identified aneurysm enlargement, however, the ct did not show any endoleak.The patient is currently being monitored while an intervention is being discussed.Additional information: it was reported that a surgical conversion with explant of the original graft and an aortic replacement was performed.The explant is not available for return.The final patient status was reported as stable.